16 days in VM and I still have nausea I have vomited quiet a few times my appetite I don't have and when I do eat my tummy hurts right away get that feeling of wanting to vomit. Please tell me this is normal and will I soon get past this point? I'm taking vitamin b12 vitamin D and iron along with norco when I have pain. I've cut back on the norco because I don't want to get dependent on it. Along with those I also have fibromyalgia and take lyrica at night I'm just wondering if all theses meds I'm taking is making my tummy upset or is it just part of the healing process of VM. This has been the worst 16 days of my life 😩 This illness is awful and sometimes I get upset because no one knows how I feel inside when I try to explain myself. thank god I have this group because reading everyone's posts makes me feel like I'm not losing my mind 

3 Replies

  • Side effects of iron suppliments are nausea, vomiting and tummy pains so that may be causing your problems. Are you actually anaemic and do you need to be taking it? Unfortunately we often think that suppliments will make us more healthy but they have side effects too and we can take too much of them or unnessarily.

  • I am anemic and vitamin D definiency. I've takin it back to every other day to see if that helps. This morning woke with bad nausea and brain fog had a good day yesterday then to have a no so good one today makes me sad. I know patience is the key but can't help but to feel down like this. I just want to be normal again. 3 girls who want their mama back 😔

  • I just looked up vitamin D as well and it's side effects can be - weakness, fatigue, sleepiness, headache, loss of appetite, dry mouth, metallic taste, nausea, vomiting etc. I think that unless you have had blood tests to confirm you have low levels and they have been prescribed by a dr I would suggest you stop taking them and see if some of your symptoms settle.  If they are prescribed then speak to your dr.  Maybe just a multi vitamin and mineral tablet is all you need until you recover from the VM and can resume a good healthy diet.

You may also like...